Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A proof of the identity of the Riesz integral and the Lebesgue integral


Author: W. M. Whyburn
Journal: Bull. Amer. Math. Soc. 37 (1931), 561-564
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 2 (1932), 123--131
MathSciNet review: 1562197
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05204-6